Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lalala2003

Question I have about Accutane.

I think I am going on Accutane because I get clear for awhile then it comes back with what I was using right now so my doctor told me that I could use accutane cause its really effective. I was wondering if everyone breaks out more when they use it or does it just happen to some people? does the amount of dose have anything to do with it? thanks.

Share this post


Link to post
Share on other sites

i think it only happens to some. your doctoc will probably start u on a low dose and bump you up. go for it! the end results are totally worth it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×